Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chesty cough, extreme hot flashes, sweating at night, dizzy spells, shakiness, sensitivity to light, no relief with medicines. Help?

Hi Can you help? I have been pretty ill feeling for several weeks, Chesty Cough , extreme hot flashes, sweating at night, dizzy spells, shaky, sensitive to sunlight. I was at the doctors last week on Wednesday and was advised i still had a chesty cough from way back in June. I was also advised i could have an underlying condition. I was prescribed antibiotics , steriods and a blue and brown inhaler . The antibiotics and steriods are now finished but i still don t feel great. Can you help?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
thesere allergic symptomps
inhaler is not o be used antibiotics do not result in curing
take allegra 120 mgm bd
tab singualr 10 mgm bd
syp ascoril 1/2 tsf night
syp tossex 1/2 tsf night
syp mucaine gel 2 tsf tds
do for 3 week you are okay
then do permanenttretment for allergies10
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor